# SDR AALA202309210433

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 58,541 hours, 38,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT 100 PSI AT 64F. SERVICED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
